# SDR DALA13063599241

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 31,256 hours, 28,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS ILLUMINATED WHEN ENTRY AND F/A LIGHTS ARE TURNED ON.  THEY GO OUT WHEN ENTRY AND F/A LIGHTS ARE TURNED OFF.  MAINTENANCE FOUND LOOSE GROUND WIRES ON OVERHEAD LIGHT ASSEMBLY.  SECURED WIRE. OPS CHECKED NORMAL.
